# SDR SWIA2021071459537

- Difficulty date: April 3, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT PULL IN CAM BRACKET IS CRACKED.     (C-CHECK RO 7/10/2021)    REMOVED CRACKED PAX DOOR AFT PULL IN CAM BRACKET AND INSTALLED NEW SERVICEABLE BRACKET IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. COMPLETED FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKYN NO WEIGHT CHANGE,
